Representations of the Poincaré Lie algebra from unitary representations of SO(1,4)

S. A. Buchwalter, Patrick J. Moylan

Research output: Contribution to journalArticle

Abstract

An algebraic isomorphism of an extension of the Lie field of so(1,4) and an extension of the Poincaré Lie field was given in Havlicek and Moylan [J. Math Phys. 34, 5320 (1993)]. Here we use the isomorphism described in that paper in order to obtain matrix elements of the Poincaré Lie algebra generators in a normalizable basis for an arbitrary unitary spherical principal series representation of SO0(1,4).

Original languageEnglish (US)
Pages (from-to)2264-2272
Number of pages9
JournalJournal of Mathematical Physics
Volume39
Issue number4
DOIs
StatePublished - Jan 1 1998

Fingerprint

isomorphism
Unitary Representation
Isomorphism
Lie Algebra
algebra
Series Representation
generators
Generator
Arbitrary
matrices

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Cite this

@article{06506c3e951646dba4de811e1138e024,
title = "Representations of the Poincar{\'e} Lie algebra from unitary representations of SO(1,4)",
abstract = "An algebraic isomorphism of an extension of the Lie field of so(1,4) and an extension of the Poincar{\'e} Lie field was given in Havlicek and Moylan [J. Math Phys. 34, 5320 (1993)]. Here we use the isomorphism described in that paper in order to obtain matrix elements of the Poincar{\'e} Lie algebra generators in a normalizable basis for an arbitrary unitary spherical principal series representation of SO0(1,4).",
author = "Buchwalter, {S. A.} and Moylan, {Patrick J.}",
year = "1998",
month = "1",
day = "1",
doi = "10.1063/1.532287",
language = "English (US)",
volume = "39",
pages = "2264--2272",
journal = "Journal of Mathematical Physics",
issn = "0022-2488",
publisher = "American Institute of Physics Publising LLC",
number = "4",

}

Representations of the Poincaré Lie algebra from unitary representations of SO(1,4). / Buchwalter, S. A.; Moylan, Patrick J.

In: Journal of Mathematical Physics, Vol. 39, No. 4, 01.01.1998, p. 2264-2272.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Representations of the Poincaré Lie algebra from unitary representations of SO(1,4)

AU - Buchwalter, S. A.

AU - Moylan, Patrick J.

PY - 1998/1/1

Y1 - 1998/1/1

N2 - An algebraic isomorphism of an extension of the Lie field of so(1,4) and an extension of the Poincaré Lie field was given in Havlicek and Moylan [J. Math Phys. 34, 5320 (1993)]. Here we use the isomorphism described in that paper in order to obtain matrix elements of the Poincaré Lie algebra generators in a normalizable basis for an arbitrary unitary spherical principal series representation of SO0(1,4).

AB - An algebraic isomorphism of an extension of the Lie field of so(1,4) and an extension of the Poincaré Lie field was given in Havlicek and Moylan [J. Math Phys. 34, 5320 (1993)]. Here we use the isomorphism described in that paper in order to obtain matrix elements of the Poincaré Lie algebra generators in a normalizable basis for an arbitrary unitary spherical principal series representation of SO0(1,4).

UR - http://www.scopus.com/inward/record.url?scp=0032369574&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0032369574&partnerID=8YFLogxK

U2 - 10.1063/1.532287

DO - 10.1063/1.532287

M3 - Article

AN - SCOPUS:0032369574

VL - 39

SP - 2264

EP - 2272

JO - Journal of Mathematical Physics

JF - Journal of Mathematical Physics

SN - 0022-2488

IS - 4

ER -